# SDR 2008UALA06015

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 75,724 hours, 12,214 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shutoff Valve
- Part number: 340545
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HYD MOTOR GENERATOR FAILS TO RUN WHEN TESTED.  FOUND V147 AT FAULT.  REPLACED R & R HMG SHUTOFF VALVE. OPS & LEAK CHECK GOOD.
